# SDR UALA2009033100933

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 75,038 hours, 9,250 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FWD CORNER DAMAGED.  NO CRACK INDICATION FOUND.  MFG'D & INSTALLED DOUBLER/TRIPLER & FILLER REPAIR FOR AFT CARGO DOOR.  TRIMMED AND PRIMED.
